# SDR SWAA2021120740625

- Difficulty date: November 5, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737
- Aircraft serial: 32495
- Aircraft time: 58,865 hours, 34,665 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACK INNER CHORD LOCATED BS303.9 AT LEVEL STR17L AT FWD GALLEY AREA ; 2021-511971 / [01] TOOL USED BÏ¿½SCULA P/N SCA-301 S/N AE-412125 DUE DATE 24-FEB-22; [02] REPLACED INNER CHORD LOCATED BS303.9 AT LEVEL STR17L AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9; 51-40-02 AND DRAWING # 141A8110 REV : A; [03] REPLACED INNER CHORD LOCATED BS303.9 AT LEVEL STR17L AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9; 51-40-02 AND DRAWING # 141A8110 REV : A SEE INDIVIDUAL SIGN OFF BELOW; [04] CORRECTED STEP 1 : TOOL USED WEIGHING MACHINE P/N SCA-301 S/N AE-412125 DUE DATE 24-FEB-22; [05] TASK CARD COMPLETE AND CERTIFIED AS RII.    SEE INDIVIDUAL SIGNOFFS BELOW.
